MathSciNet Relay Station
MathSciNet bibliographic data
MR154113 (27 #4071) 47.80
Vaĭnberg, M. M.; Trenogin, V. A. The Ljapunov and Schmidt methods in the theory of non-linear equations and their subsequent development. (Russian) Uspehi Mat. Nauk 17 1962 no. 2 (104), 13–75.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement